# SDR JBXA000252

- Difficulty date: March 4, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N583ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7327
- Aircraft time: 3,889 hours, 3,418 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Control Panel
- Part number: 601R5120333
- Part serial: 5383820
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING OVERHEAT IN FLT RIGHT WING.  REMOVED AND REPLACED ANTI ICE CONTROL PANEL IAW CL-65 AMM 30-12-21.  TEST FLEW A/C, CHECKED GOOD IN FLT.
